Skin Care Talk banner
21 - 24 of 24 Posts

·
Registered
Joined
·
30 Posts
Discussion Starter · #21 ·
http://www.skincaretalk.com/t/30191/helping-newbies-make-a-start Go to this linked thread and read it carefully . I hope it will answer most of your questions .
 

·
Registered
Joined
·
39 Posts
hey anybody still here ?


im from india ..wow atleast im not alone here ...


great to see indian thread ..so any of u have succeeded in ur journey

im new here :) glad if u could guide me towards my skin lightening journey

thankss
 

·
Registered
Joined
·
9 Posts
hi i;m 22 year old girl from india(kerala). I was using this steroid cream containing hydroquinone for like an year. My face lightened very well. Then i stoped using it cause of the side effects. But then my face turned darker and some dark spots on face too. Went to a dermatologist. Had done oxy peels 3 times. After the chemical peels my face looked a bit okay. But somehow still it messed up a bit, My face is darker than my other body parts. I tried demelan cream for a month but didn't work. Tried BAN A TAN cream still didn't work. Now using GLYCO6 mixed with KOJIVIT. But no significant change. I really want a clear and a bit fairer face!!!.

Heard of some soaps like kojisan etc..Is it available in medical stores in india?? what am i suposed to do? please help out.. I broke up with my bf just because i don't want him to see my messed up face.. Please i'm really depressed.

I bought retino A cream (.05%) , how to use it? and should i stop using lightening creams like kojivit when i'm using retino A cream? can i use likas papaya soap when i'm using retinoA cream??


Hi Zera, IDK if your still on this thread? if yes, i would like to know if you had any succes in removing you hyperpigmentation. I have the exact same problem i used A ret HC which had hydroquinine and now i have this patchy discolored skin :(
if you could please advice me what should i do that will be great.
 
21 - 24 of 24 Posts
Top